# SDR SWIA200210677

- Difficulty date: January 12, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 15,643 hours, 22,041 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLE WEB ON INBOARD RIGHT NACELLE CRACKED.  INSTALLED NEW INBOARD FITTING AFT OF FRAME 13 AT NACELLE STATION 2425, SRM 51-10-02 AND 51-40-02.
